We attempt to present a new numerical approach to solve nonlinear backward stochastic differential equations. First, we present some definitions and theorems to obtain the condition, from which we can approximate the nonlinear term of the backward stochastic differential equation (BSDE) and we get a continuous piecewise linear BSDE corresponding to the original BSDE. We use the relationship between backward stochastic differential equations and stochastic controls by interpreting BSDEs as some stochastic optimal control problems to solve the approximated BSDE and we prove that the approximated solution converges to the exact solution of the original nonlinear BSDE.
Omid. S. Fard. Ali. V. Kamyad. "A linear numerical scheme for nonlinear BSDEs with uniformly continuous coefficients." J. Appl. Math. 2004 (6) 461 - 477, 13 December 2004. https://doi.org/10.1155/S1110757X04401168